# SDR TSAA9833588

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED AFT ENTRY EXIT IDENTIFIER LIGHT ASSY DUE TO RECEIVES ONLY 1 TRANSMITTER.  OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.  (M)
